# SDR UIEA2023012400074

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 100,998 hours, 17,360 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 1000 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUS - LH STA 1000 BULKHEAD CHORD BETWEEN S-38 AND S-39 FOUND 1EA CRACKED.( FUS - STA 1000 BULKHEAD CHORD BETWEEN STR 38L AND STR 39L CRACK AREA MODIFICATED IAW EO 4453A506 PART 3. )
